# SDR 95ZZZX6213

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Connector
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DAY/PHL - FLT 4149 - EN ROUTE, CREW WAS UNABLE TO COOL CABIN.  ELECTED TO RETURN TO DAY.  MAINTENANCE CLEANED CONNECTOR ON BOTH LT AND RT PACK DUCT TEMP SENSOR IAW STANDARD MAINTENANCE PRACTICES.  GROUND CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
